MAUDE Adverse Event Report: EXT SET DEHP FREE 1SS; INTRAVASCULAR ADMINISTRATION SET

EXT SET DEHP FREE 1SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10010912
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported ext set dehp free 1ss had flow issues.The following information was provided by the initial reporter: "smartsite extension set not flushing properly.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported that the smartsite extension set not flushing properly.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 10010912 lot number 21039510 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04mar2021.There was one quality notifications issued for the failure mode reported by the customer during the production build of this set.A definitive root cause for the customer's experience could not be determined as no needle-free connector (smartsite) was returned.Following a small number of similar reports, bd has conducted an in-depth investigation to identify any potential contributing factors for occlusion of this nature.Capa 1998036 has been initiated.The investigation has determined that a potential contributor could be the result of an insufficient amount of fluorosilicone having been injected into the piston during the assembly process.Fluorosilicone is a lubricant used to ensure proper functioning of the needle-free connector when activated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
EXT SET DEHP FREE 1SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12363322
Report Number9616066-2021-51881
Device Sequence Number14539391
Product Code FPA
UDI-Device Identifier50885403233539
UDI-Public50885403233539
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/03/2024
Device Model Number10010912
Device Catalogue Number10010912
Device Lot Number21039510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1